Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 165492, 9 pages
http://dx.doi.org/10.1155/2013/165492
Research Article

Development of Galerkin Method for Solving the Generalized Burger's-Huxley Equation

1Department of Mathematics, Faculty of Science, Helwan University, Cairo, Egypt
2Department of Scientific Computing, Faculty of Computers and Informatics, Benha University, Benha 13518, Egypt
3Department of Mathematics, Faculty of Science, Benha University, Benha, Egypt

Received 13 November 2012; Accepted 6 January 2013

Academic Editor: Hung Nguyen-Xuan

Copyright © 2013 M. El-Kady et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. L. Hodgkin and A. F. Huxley, “A quantitative description of Ion currents and Its applications to conduction and excitation in nerve,” The Journal of Physiology, vol. 117, no. 4, pp. 500–544, 1952. View at Google Scholar · View at Scopus
  2. J. Satsuma, M. Ablowitz, B. Fuchssteiner, and M. Kruskal, Topics in Soliton Theory and Exactly Solvable Nonlinear Equations, World Scientific, Singapore, 1987.
  3. X. Y. Wang, Z. S. Zhu, and Y. K. Lu, “Solitary wave solutions of the generalised Burgers-Huxley equation,” Journal of Physics A, vol. 23, no. 3, pp. 271–274, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. M. El-Hawary and E. O. Abdel-Rahman, “Numerical solution of the generalized Burger's equation via spectral/spline methods,” Applied Mathematics and Computation, vol. 170, no. 1, pp. 267–279, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  5. B. Batiha, M. S. M. Noorani, and I. Hashim, “Numerical simulation of the generalized Huxley equation by He's variational iteration method,” Applied Mathematics and Computation, vol. 186, no. 2, pp. 1322–1325, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. T. Darvishi, S. Kheybari, and F. Khani, “Spectral collocation method and Darvishi's preconditionings to solve the generalized Burgers-Huxley equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 10, pp. 2091–2103, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Javidi and A. Golbabai, “A new domain decomposition algorithm for generalized Burger's-Huxley equation based on Chebyshev polynomials and preconditioning,” Chaos, Solitons & Fractals, vol. 39, no. 2, pp. 849–857, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Sari, G. Gürarslan, and A. Zeytinoğlu, “High-order finite difference schemes for numerical solutions of the generalized Burgers-Huxley equation,” Numerical Methods for Partial Differential Equations, vol. 27, no. 5, pp. 1313–1326, 2010. View at Publisher · View at Google Scholar
  9. M. Javidi, “A modified Chebyshev pseudospectral DD algorithm for the GBH equation,” Computers & Mathematics with Applications, vol. 62, no. 9, pp. 3366–3377, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. Bratsos, “A fourth order improved numerical scheme for the generalized Burger's-Huxley equation,” American Journal of Computational Mathematics, vol. 1, no. 3, pp. 152–158, 2011. View at Publisher · View at Google Scholar
  11. R. Zhang, X. Yu, and G. Zhao, “The local discontinuous Galerkin method for Burger's-Huxley and Burger's-Fisher equations,” Applied Mathematics and Computation, vol. 218, no. 17, pp. 8773–8778, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. E. H. Doha and W. M. Abd-Elhameed, “Efficient spectral ultraspherical-dual-Petrov-Galerkin algorithms for the direct solution of (2n+1) th-order linear differential equations,” Mathematics and Computers in Simulation, vol. 79, no. 11, pp. 3221–3242, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. E. H. Doha, W. M. Abd-Elhameed, and A. H. Bhrawy, “Efficient spectral ultraspherical-Galerkin algorithms for the direct solution of 2nth-order linear differential equations,” Applied Mathematical Modelling, vol. 33, no. 4, pp. 1982–1996, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  14. E. H. Doha and A. H. Bhrawy, “Efficient spectral-Galerkin algorithms for direct solution of fourth-order differential equations using Jacobi polynomials,” Applied Numerical Mathematics, vol. 58, no. 8, pp. 1224–1244, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. C. Canuto, M. Y. Hussaini, A. Quarteroni, and T. A. Zang, Spectral Methods Fundamentals in Single Domains, Springer, Berlin, Germany, 2006. View at Zentralblatt MATH · View at MathSciNet
  16. J. Hesthaven, S. Gottlieb, and D. Gottlieb, Spectral Methods for Time-Dependent Problems, The Cambridge Monographs on Applied and Computational Mathematics, Cambridge University Press, 2007.
  17. J. Shen, “Stable and efficient spectral methods in unbounded domains using Laguerre functions,” SIAM Journal on Numerical Analysis, vol. 38, no. 4, pp. 1113–1133, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. E. M. E. Elbarbary and S. M. El-Sayed, “Higher order pseudospectral differentiation matrices,” Applied Numerical Mathematics, vol. 55, no. 4, pp. 425–438, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. E. El-gendi, “Chebyshev solution of differential, integral and integro-differential equations,” The Computer Journal, vol. 12, no. 3, pp. 282–287, 1969. View at Publisher · View at Google Scholar · View at MathSciNet
  20. M. El-Kady and M. Biomy, “Efficient Legendre pseudospectral method for solving integral and integro-differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 7, pp. 1724–1739, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. El-Kady and M. Biomy, “Interactive Chebyshev-Legendre algorithm for linear quadratic optimal regulator systems,” International Journal of Wavelets, Multiresolution and Information Processing, vol. 9, no. 3, pp. 459–483, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet